# SDR PLGA970117

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 340B233
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: D49410001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

BTV - FLT 4508 - AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT WHEN SELECTED UP.  GREEN GEAR DOWN AND LOCKED LIGHTS REMAINED ON.  AIRCRAFT RETURNED TO BTV AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND TESTED SYSTEM BUT WAS UNABLE TO DUPLICATE PROBLEM.  THE LANDING GEAR SELECTOR HANDLE WAS REPLACED AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
